RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 136, Number 2, Pages 179–196 (Mi tmf228)  

This article is cited in 7 scientific papers (total in 7 papers)

Cohomology of a Poisson Algebra

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We propose a technique for calculating the cohomology of a Poisson algebra using the Laplace transformation of distributions with compact support. We find the lowest-order cohomologies of this algebra with coefficients in two natural representations: the trivial and the adjoint representations.

Keywords: Lie algebras, Poisson algebras, cohomology

DOI: https://doi.org/10.4213/tmf228

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 136:2, 1049–1065

Bibliographic databases:

Document Type: Article
Received: 15.12.2002

Citation: V. V. Zharinov, “Cohomology of a Poisson Algebra”, TMF, 136:2 (2003), 179–196; Theoret. and Math. Phys., 136:2 (2003), 1049–1065

Citation in format AMSBIB
\Bibitem{Zha03}
\by V.~V.~Zharinov
\paper Cohomology of a Poisson Algebra
\jour TMF
\yr 2003
\vol 136
\issue 2
\pages 179--196
\mathnet{http://mi.mathnet.ru/tmf228}
\crossref{https://doi.org/10.4213/tmf228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025371}
\zmath{https://zbmath.org/?q=an:1178.53088}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 136
\issue 2
\pages 1049--1065
\crossref{https://doi.org/10.1023/A:1025024803020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185531200001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf228
  • https://doi.org/10.4213/tmf228
  • http://mi.mathnet.ru/eng/tmf/v136/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hochschild Cohomologies of the Algebra of Smooth Functions”, Theoret. and Math. Phys., 140:3 (2004), 1195–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. E. Konstein, A. G. Smirnov, I. V. Tyutin, “Cohomologies of the Poisson superalgebra”, Theoret. and Math. Phys., 143:2 (2005), 625–650  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. V. Zharinov, “Hochschild Cohomology of the Algebra of Smooth Functions on the Torus”, Theoret. and Math. Phys., 144:3 (2005), 1247–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. E. Konstein, I. V. Tyutin, “Cohomology of the Poisson Superalgebra on Spaces of Superdimension $(2,n_-)$”, Theoret. and Math. Phys., 145:3 (2005), 1619–1645  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. S. E. Konstein, I. V. Tyutin, “Deformations of the nondegenerate constant Poisson bracket and antibracket on superspaces of an arbitrary superdimension”, Theoret. and Math. Phys., 155:1 (2008), 598–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Konstein, SE, “Deformations and central extensions of the antibracket superalgebra”, Journal of Mathematical Physics, 49:7 (2008), 072103  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. S. E. Konstein, A. G. Smirnov, I. V. Tyutin, “Hochschild cohomologies and deformations of the pointwise superproduct”, Theoret. and Math. Phys., 158:3 (2009), 271–292  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:314
    Full text:120
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019